# SDR CALA2022021600404

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 74,474 hours, 26,483 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Strap
- Part number: NA
- Condition: Loose
- Location: 1 And 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH NAV1 AND NAV2 SHOW FAIL. NAV1 THRU 10K FT NAV2 15 MIN LATER TS PER FIM 22-15-00 TASK 813. MULTIPLE FAULTS FOUND DURING BITE AFTER CONFERRING WITH TOMC IN REGARDS TO THE NAV TUNING PANEL LIBRARY TEST. FAILURE 1 AND 2, ACMP FIM 34-31 TASK 801 WITH PARTICULAR ATTENTION TO THE GROUNDING OF THE P5. IF NO DEFECTS FOUND REPLACE THE P5-28 MODULE. PERFORMED BONDING CHECK AND FOUND GRD STUD  GD604AC TO SEAT TRAC FOUND SECOND STRAP LOOSE . RESECURED   STRAP AND BONDING CHECKED THE FINAL READING ON THE OVERHEAD PANEL WAS .15 MILL OHMS. PLEAS K GOOD , BUT FROM STRAP TO PANEL 230 MIIL OHMS .CLEANED STRAP ON GOOD. E PERFORM  FIM 34-31 TASK808  PART F (1)THROUGH(D). GRD STUD AND READIND WAS.15 MILL OHMS.THEN CHECKED OVERHEAD PAN EL RAIL AND FOUND IT OVER RANGE . REF FIM 34-31 TASK 808 STEPS F(1)A-D CHECKED GND BLOCKS AND SWITCHING PNL GNDS, NO STRAY VOLTAGE NOTED. NO FAIL INDICATIONS ON EITHER NAV CNTRL PNLS.
